Existence of hermitian n-symmetric spaces and of non-commutative naturally reductive spaces

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)133-139
Number of pages7
JournalMathematische Zeitschrift
Volume196
Issue number2
DOIs
StatePublished - Jun 1 1987

Fingerprint

Symmetric Spaces

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{134e8433cdde45cd9c093b2baa58df23,
title = "Existence of hermitian n-symmetric spaces and of non-commutative naturally reductive spaces",
author = "Jim{\'e}nez, {J. Alfredo}",
year = "1987",
month = "6",
day = "1",
doi = "10.1007/BF01163651",
language = "English (US)",
volume = "196",
pages = "133--139",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "2",

}

Existence of hermitian n-symmetric spaces and of non-commutative naturally reductive spaces. / Jiménez, J. Alfredo.

In: Mathematische Zeitschrift, Vol. 196, No. 2, 01.06.1987, p. 133-139.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence of hermitian n-symmetric spaces and of non-commutative naturally reductive spaces

AU - Jiménez, J. Alfredo

PY - 1987/6/1

Y1 - 1987/6/1

UR - http://www.scopus.com/inward/record.url?scp=0010969480&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010969480&partnerID=8YFLogxK

U2 - 10.1007/BF01163651

DO - 10.1007/BF01163651

M3 - Article

VL - 196

SP - 133

EP - 139

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 2

ER -